# SDR DHLA2009801010

- Difficulty date: April 11, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 8,700 hours, 33,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E REPAIR DOUBLER HOLES ELONGATED, STA X0LDO 67.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 09175 DATED 04-28-09, EVA DE53-00257 REV IR DATED 04-21-09, DWG ED 4934 DATED 04-15-09.  REMOVED DAMAGED REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW DWG NR ED 4934.  PERFORMED NDT INSPECTION IAW NDT SPM PART DG-10-01-001.  NO CRACK FOUND.  ENCLOSED SMN-FORM 242-2.  FABRICATED FILLER AND INTERNAL REPAIR DOUBLER AND REPAIR DOUBLER IAW DRAWING NR ED-4934.  INSTALLED REPAIR PARTS IAW DWG ED-4934 SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
